# SDR SWIA200312157

- Difficulty date: June 10, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 11,832 hours, 17,747 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT FRAME FOR LT HYD PACK FWD FIREWALL, LT SIDE CRACKED AT HYD PRESS LINE FITTING POINT.  (DISCOVERED DURING C-CHECK) INSTALLED REPAIR DOUBLER IAW IC 2003-12012138.  SEE RII 54-301 & M337.  P/N:  120-18896-001
